American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Edward S.T. Fan; with an appendix by M. Flach. A note on the cohomology of the Langlands group. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Baptiste Morin. On the Weil-étale cohomology of number fields. Trans. Amer. Math. Soc. 363 (2011) 4877-4927. MR 2806695.
Abstract, references, and article information
View Article: PDF

[3] Wayne Raskind and Xavier Xarles. On $p$-adic intermediate Jacobians. Trans. Amer. Math. Soc. 359 (2007) 6057-6077. MR 2336316.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Mark E. Walker. Thomason's theorem for varieties over algebraically closed fields. Trans. Amer. Math. Soc. 356 (2004) 2569-2648. MR 2052190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Alan Adolphson and Steven Sperber. Exponential sums on $\mathbf{A}^n$, II. Trans. Amer. Math. Soc. 356 (2004) 345-369. MR 2020036.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Lei Fu. On the semisimplicity conjecture and Galois representations. Trans. Amer. Math. Soc. 353 (2001) 4357-4369. MR 1851174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] B. Brent Gordon. Algebraic cycles and the Hodge structure of a Kuga fiber variety . Trans. Amer. Math. Soc. 336 (1993) 933-947. MR 1097167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Frank R. DeMeyer and Timothy J. Ford. On the Brauer group of toric varieties . Trans. Amer. Math. Soc. 335 (1993) 559-577. MR 1085941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Mel Bienenfeld. An \'etale cohomology duality theorem for number fields with a real embedding . Trans. Amer. Math. Soc. 303 (1987) 71-96. MR 896008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] William Anthony Hawkins. The \'etale cohomology of $p$-torsion sheaves. I . Trans. Amer. Math. Soc. 301 (1987) 163-188. MR 879568.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1